Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 145, NWS Austin/San Antonio, TX

May 24, 2007Llano County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2007, 5:15 PM CDT for Llano County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 24, 2007, 5:15 PM CDT (22:15 UTC)
Expired
May 24, 2007, 8:15 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Whole counties

County Llano County, TX

The radar

The Ft Hood radar (KGRK), 124 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 24, 7:47 PM CDTFLASH FLOOD7 E Llano, TXWATER COVERING HIGHWAY 71
May 24, 7:47 PM CDTFLASH FLOODKingsland, TXSTREET FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Del Rio, TX (KDRT), launched 12:00Z, 10.3 hours before the alert went out and 255 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 12:00Z on 2007-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2019 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 12:00Z on 2007-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2019 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
608 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KEWX 242217
FFWEWX
TXC299-250115-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
515 PM CDT THU MAY 24 2007

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LLANO COUNTY IN SOUTH CENTRAL TEXAS...
  THIS INCLUDES THE CITIES OF...LLANO...KINGSLAND...

* UNTIL 815 PM CDT

* AT 515 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
  RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING      
  FROM THUNDERSTORMS OVER THE WARNED AREA. RAINFALL RATES OF AN INCH
  AND A HALF TO TWO INCHES PER HOUR WERE OBSERVED BY RADAR.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN
AROUND DONT DROWN.

LAT...LON 3053 9892 3054 9841 3091 9847 3091 9891

$$
1 follow-up statement
000 
WGUS74 KEWX 242259
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
559 PM CDT THU MAY 24 2007

TXC299-250115-
LLANO TX-
559 PM CDT THU MAY 24 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR LLANO
COUNTY...

AT 555 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
DETECT THUNDERSTORMS WITH MODERATE TO HEAVY RAINS OVER CENTRAL AND 
EASTERN LLANO COUNTY. THE HEAVIEST RAINFALL OF NEAR ONE AND A HALF 
INCHES PER HOUR WAS LOCATED OVER THAT PART OF LLANO COUNTY BETWEEN
STATE HIGHWAYS 29 AND 71 NORTHWEST OF KINGSLAND.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TOW AND LLANO

WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE THROUGH FLOODED
AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER RADIO OR
LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.

DO NOT DRIVE WHERE WATER COVERS THE ROAD. TWO FEET OF RUSHING WATER
CAN CARRY AWAY MOST VEHICLES...INCLUDING SUVS AND PICKUPS. TURN
AROUND DONT DROWN.

REPORT FLASH FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY FOR RELAY
TO THE NATIONAL WEATHER SERVICE.

LAT...LON 3053 9892 3054 9841 3091 9847 3091 9891

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 3:59 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 24, 3:59 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT THU MAY 24 2007

.DISCUSSION...
INCREASING RAIN CHANCES ARE STILL COMING THROUGH THE MEMORIAL DAY
WEEKEND. THE HEIGHT FIELD ALOFT HAS CHANGED TO SUPPORT BETTER RAIN
CHANCES...AS A SERIES OF 700 TO 250 HPA TROFS MOVE FROM THE
WESTERN U.S. ACROSS THE GREAT PLAINS. THE SOUTHERN EDGE OF THESE
WEATHER SYSTEMS WILL CAUSE A WEAK LOW OR TROF TO FORM IN THE
HEIGHT FIELD FROM 700 TO 250 HPA ON FRIDAY. A SERIES OF THESE
WEATHER SYSTEMS PASSING NORTH OF THE AREA WILL MAINTAIN SOME TYPE
OF 700 TO 250 HPA TROF OVER CNTRL TEXAS THROUGH MONDAY. PREVAILING
SOUTHEAST LOW LEVEL WINDS WILL CONTINUE...SO MOISTURE SUPPLY WILL
BE AMPLE AND ENVIRONMENTAL CONDITIONS ALOFT FAVORABLE FOR RAIN TO
DEVELOP OVER THE WEEKEND. WILL CONTINUE THE FORECAST FOR WET
WEATHER WITH SHOWERS AND THUNDERSTORMS. LOCALLY HEAVY RAIN IS
POSSIBLE. WILL CONTINUE TO SHOW SPECIAL WEATHER STATEMENT. THE
CURRENT PATTERN IS LITTLE CHANGED FROM WHAT WAS OBSERVED LAST
WEEKEND...ONLY IN THE NEXT FEW DAYS MORE MOISTURE IS IN
PLACE...AND THE ENVIRONMENT IS BETTER TO CAUSE MORE WIDESPREAD
RAIN. THE WESTERLIES TO THE NORTH WILL INCREASE IN STRENGTH AND
DRIFT SOUTH TUESDAY AND WEDNESDAY. THE WEAK TROF FROM 700 TO 250
HPA NEAR THE AREA WILL CONTINUE MONDAY...AND THEN MOVE EAST
TUESDAY AND TUESDAY NIGHT...AS THE STRONGER WESTERLIES TO THE
NORTH CARRY TROF AWAY FROM THE AREA. WILL BEGIN TO SHOW RAIN
CHANCES DECREASING FROM THE WEST TUESDAY AND TUESDAY NIGHT.
FORECASTS SHOW A FAST MOVING 700 TO 300 HPA TROF COMING OVER THE
AREA FROM THE NW ON WEDNESDAY...ASSOCIATED WITH A COOL FRONT. RAIN
AND SHOWERS WITH THIS FEATURE WEDNESDAY AND PART OF WEDNESDAY
EVENING OF NEXT WEEK WOULD BE OF SHORTER DURATION...AND END BY
LATE WEDNESDAY NIGHT TO THURSDAY. THIS WOULD SET UP DRY WEATHER FOR
THE LAST PART OF NEXT WEEK AND THE FIRST WEEKEND OF JUNE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              70  82  66  82  67 /  50  50  50  40  40
AUSTIN BERGSTROM INTL AIRPORT  69  82  65  82  65 /  50  50  50  40  40
DEL RIO INTL AIRPORT           72  83  68  81  67 /  50  50  50  50  50
SAN ANTONIO INTL AIRPORT       70  82  67  81  67 /  50  50  50  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

08/06
Hazardous weather outlook, May 24, 8:49 AM CDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
849 AM CDT THU MAY 24 2007

TXZ171>173-183>194-202>209-217>225-228-251145-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
849 AM CDT THU MAY 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT
ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVER VAL
VERDE COUNTY LATE THIS AFTERNOON INTO THE EVENING HOURS. HAIL AND
DAMAGING WIND GUSTS ARE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THE CHANCE OF THUNDERSTORMS WITH HEAVY RAIN WILL INCREASE THIS
WEEKEND WITH A THREAT FOR FLASH FLOODING BY SUNDAY. THE HEAVY RAIN
POTENTIAL COULD LAST INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, May 24, 12:40 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1240 PM CDT THU MAY 24 2007

TXZ171>173-183>194-202>209-217>225-228-242100-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
1240 PM CDT THU MAY 24 2007

...RAIN CHANCES EXPECTED TO INCREASE TODAY THROUGH SUNDAY AND
CONTINUE MONDAY...

A SERIES OF WEATHER DISTURBANCES WILL PASS NEAR AND NORTH OF SOUTH
CENTRAL TEXAS THROUGH MONDAY...PROVIDING A BETTER ENVIRONMENT TO
CAUSE RAIN AND SHOWERS. A WEAK LOW ALOFT COULD DEVELOP NEAR THE AREA
FRIDAY THROUGH SUNDAY AND MONDAY. WINDS ALOFT ARE EXPECTED TO BECOME
LIGHT...SO THE WETTER PATTERN IS EXPECTED TO STAY FOR A FEW DAYS.
BY TUESDAY...THIS LATE MAY RAIN MAKING PATTERN IS EXPECTED TO SLOWLY
MOVE EAST...CAUSING A DECREASING CHANCE OF RAIN FROM THE WEST
TUESDAY.  ANOTHER WAVE OF SHOWERS COULD SWEEP ACROSS THE AREA
FROM THE NORTHWEST WEDNESDAY...FOLLOWED BY DRIER WEATHER LATE NEXT
WEEK.

THERE WILL BE A CONTINUED CHANCE FOR RAIN...SHOWERS AND
THUNDERSTORMS THIS AFTERNOON AND ON FRIDAY THROUGH THE
MEMORIAL DAY WEEKEND.

THIS WEATHER PATTERN HAS THE POTENTIAL TO CAUSE LOCALLY
HEAVY RAIN...AND HAS THE POTENTIAL TO CAUSE FLASH FLOODING.

RAINFALL FOR JANUARY 1ST THROUGH TODAY IS AMONG ONE THE WETTER
JANUARY TO MAY PERIODS OVER THE AREA. THE LIST BELOW SHOWS HOW
JANUARY 1ST TO MAY 23RD, 2007 COMPARES WITH THE WETTEST JANUARY
TO MAY PERIODS IN THE PAST.

AUSTIN BERGSTROM AS OF MAY 23RD WAS SO FAR THE 3RD WETTEST.

AUSTIN-BERGSTROM AIRPORT AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1948-2007

RANK  VALUE  ENDING DATE
 1   28.83  5/31/1965
 2   25.61  5/31/1957
 3   21.48  JAN. 1ST TO MAY 23RD, 2007
 4   21.00  5/31/1969

DEL RIO AS OF MAY 23RD WAS SO FAR A TIE FOR THE 11TH WETTEST...
WITH JANUARY TO MAY 1994.

DEL RIO AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1906-2007

RANK  VALUE  ENDING DATE
  1   19.47  5/31/1957
  2   15.24  5/31/1949
  3   14.60  5/31/1931
  4   13.69  5/31/1992
  5   13.19  5/31/1997
  6   12.56  5/31/1958
  7   12.42  5/31/1914
  8   11.99  5/31/1990
  9   11.97  5/31/1981
 10   11.50  5/31/1987
 11   10.81  5/31/1994 AND JAN. 1ST TO MAY 23RD, 2007
 13   10.76  5/31/2004
 14   10.63  5/31/1969
 15   10.24  5/31/1921

SAN ANTONIO AS OF MAY 23RD WAS SO FAR THE 12TH WETTEST.

SAN ANTONIO AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1885-2007

RANK  VALUE  ENDING DATE
 1   29.13  5/31/1992
 2   24.77  5/31/1957
 3   23.69  5/31/1900
 4   22.08  5/31/1935
 5   21.34  5/31/1987
 6   21.28  5/31/1965
 7   20.87  5/31/1993
 8   18.69  5/31/1991
 9   18.66  5/31/1926
10   18.27  5/31/1888
11   18.00  5/31/1949
12   17.46  JAN. 1ST TO MAY 23RD, 2007

AUSTIN MABRY AS OF MAY 23RD WAS SO FAR THE 27TH WETTEST

AUSTIN AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1891-2007

RANK  VALUE  ENDING DATE
 1   32.69  5/31/1900
 2   28.03  5/31/1915
 3   27.77  5/31/1992
 4   27.63  5/31/1922
 5   25.58  5/31/1957
 6   24.41  5/31/1914
 7   22.60  5/31/1919
 8   22.54  5/31/1946
 9   22.34  5/31/1965
10   22.20  5/31/1968
11   21.99  5/31/1991
12   21.76  5/31/1929
13   21.46  5/31/1926
14   21.27  5/31/1934
15   20.33  5/31/1944
16   20.26  5/31/1924
17   20.08  5/31/1905
18   19.94  5/31/1958
19   19.68  5/31/1979
20   19.54  5/31/1970
21   19.28  5/31/1997
22   19.17  5/31/1904
23   18.99  5/31/1921
24   18.89  5/31/1931
25   18.79  5/31/1941
26   18.56  5/31/1976
27   18.49  JAN. 1ST TO MAY 23RD, 2007
Special weather statement, May 24, 3:50 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
350 PM CDT THU MAY 24 2007

TXZ171>173-183>194-202>209-217>225-228-250530-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN...DEL RIO...
ROCKSPRINGS...LEAKEY...KERRVILLE...BANDERA...FREDERICKSBURG...
BOERNE...BLANCO...SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...
BRACKETTVILLE...UVALDE...HONDO...SAN ANTONIO...NEW BRAUNFELS...
SEGUIN...LOCKHART...LA GRANGE...EAGLE PASS...CRYSTAL CITY...
PEARSALL...PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...
CUERO...HALLETTSVILLE...CARRIZO SPRINGS
350 PM CDT THU MAY 24 2007

...RAIN CHANCES EXPECTED TO INCREASE THE NEXT FEW DAYS...

A SERIES OF WEATHER DISTURBANCES WILL PASS NEAR AND NORTH OF SOUTH
CENTRAL TEXAS THROUGH MONDAY...PROVIDING A BETTER ENVIRONMENT TO
CAUSE RAIN AND SHOWERS. A WEAK LOW ALOFT IS FORECAST TO DEVELOP NEAR
THE AREA FRIDAY THROUGH SUNDAY AND MONDAY. WINDS ALOFT ARE EXPECTED
TO BECOME LIGHT...SO THE WETTER PATTERN IS EXPECTED TO STAY FOR A
FEW DAYS.  BY TUESDAY...THIS LATE MAY RAIN MAKING PATTERN IS EXPECTED
TO SLOWLY MOVE EAST...CAUSING A DECREASING CHANCE OF RAIN FROM THE
WEST TUESDAY.  ANOTHER WAVE OF SHOWERS COULD SWEEP ACROSS THE AREA
FROM THE NORTHWEST WEDNESDAY...FOLLOWED BY DRIER WEATHER LATE NEXT
WEEK.

THERE WILL BE A CONTINUED CHANCE FOR RAIN...SHOWERS AND THUNDERSTORMS
FRIDAY THROUGH MONDAY.  THIS WEATHER PATTERN HAS THE POTENTIAL TO
CAUSE LOCALLY HEAVY RAIN AND FLASH FLOODING.

RAINFALL FOR JANUARY 1ST THROUGH TODAY IS AMONG ONE THE WETTER
JANUARY TO MAY PERIODS OVER THE AREA. THE LIST BELOW SHOWS HOW
JANUARY 1ST TO MAY 23RD...2007 COMPARES WITH THE WETTEST JANUARY TO
MAY PERIODS IN THE PAST.

AUSTIN BERGSTROM AS OF MAY 23RD WAS SO FAR THE 3RD WETTEST.

AUSTIN-BERGSTROM AIRPORT AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1948-2007

RANK  VALUE  ENDING DATE
 1   28.83  5/31/1965
 2   25.61  5/31/1957
 3   21.48  JAN. 1ST TO MAY 23RD, 2007
 4   21.00  5/31/1969

DEL RIO AS OF MAY 23RD WAS SO FAR A TIE FOR THE 11TH WETTEST...
WITH JANUARY TO MAY 1994.

DEL RIO AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1906-2007

RANK  VALUE  ENDING DATE
  1   19.47  5/31/1957
  2   15.24  5/31/1949
  3   14.60  5/31/1931
  4   13.69  5/31/1992
  5   13.19  5/31/1997
  6   12.56  5/31/1958
  7   12.42  5/31/1914
  8   11.99  5/31/1990
  9   11.97  5/31/1981
 10   11.50  5/31/1987
 11   10.81  5/31/1994 AND JAN. 1ST TO MAY 23RD, 2007
 13   10.76  5/31/2004
 14   10.63  5/31/1969
 15   10.24  5/31/1921

SAN ANTONIO AS OF MAY 23RD WAS SO FAR THE 12TH WETTEST.

SAN ANTONIO AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1885-2007

RANK  VALUE  ENDING DATE
 1   29.13  5/31/1992
 2   24.77  5/31/1957
 3   23.69  5/31/1900
 4   22.08  5/31/1935
 5   21.34  5/31/1987
 6   21.28  5/31/1965
 7   20.87  5/31/1993
 8   18.69  5/31/1991
 9   18.66  5/31/1926
10   18.27  5/31/1888
11   18.00  5/31/1949
12   17.46  JAN. 1ST TO MAY 23RD, 2007

AUSTIN MABRY AS OF MAY 23RD WAS SO FAR THE 27TH WETTEST

AUSTIN AREA  (THREADEX STATION)
EXTREMES
HIGHEST TOTAL PRECIPITATION (INCHES)
DAYS: 1/1 - 5/31
LENGTH OF PERIOD: 151 DAYS
YEARS: 1891-2007

RANK  VALUE  ENDING DATE
 1   32.69  5/31/1900
 2   28.03  5/31/1915
 3   27.77  5/31/1992
 4   27.63  5/31/1922
 5   25.58  5/31/1957
 6   24.41  5/31/1914
 7   22.60  5/31/1919
 8   22.54  5/31/1946
 9   22.34  5/31/1965
10   22.20  5/31/1968
11   21.99  5/31/1991
12   21.76  5/31/1929
13   21.46  5/31/1926
14   21.27  5/31/1934
15   20.33  5/31/1944
16   20.26  5/31/1924
17   20.08  5/31/1905
18   19.94  5/31/1958
19   19.68  5/31/1979
20   19.54  5/31/1970
21   19.28  5/31/1997
22   19.17  5/31/1904
23   18.99  5/31/1921
24   18.89  5/31/1931
25   18.79  5/31/1941
26   18.56  5/31/1976
27   18.49  JAN. 1ST TO MAY 23RD, 2007

ADDITIONAL STATEMENTS WILL BE ISSUED AS CONDITIONS WARRANT. FOR THE
LATEST WEATHER INFORMATION...ON THE WEB...GO TO
WWW.SRH.WEATHER.GOV/EWX.

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.